RC-positivity, rational connectedness and Yau's conjecture

杨晓奎 MCM of Chinese Academy of Science

Differential Geometry mathscidoc:1708.01002

Camb. J. Math., 6, (2), 183-212, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-08-31 21:39:34 uploaded by xiaokuiyang ] [ 179 downloads ] [ 0 comments ]
@inproceedings{杨晓奎2018rc-positivity,,
  title={RC-positivity, rational connectedness and Yau's conjecture},
  author={杨晓奎},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170831213934881115814},
  booktitle={Camb. J. Math.},
  volume={6},
  number={2},
  pages={183-212},
  year={2018},
}
杨晓奎. RC-positivity, rational connectedness and Yau's conjecture. 2018. Vol. 6. In Camb. J. Math.. pp.183-212. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170831213934881115814.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved